Advertisement

Archiv der Mathematik

, Volume 85, Issue 4, pp 318–326 | Cite as

On tense modules for extended algebras over rational fields

  • R. Bautista
  • L. Salmerón
Original Paper

Abstract.

Let k(x) be the field of fractions of the polynomial algebra k[x] over the field k. We prove that, for an arbitrary finite dimensional k-algebra Λ, any finitely generated Λ ⊗ k  k(x)-module M such that its minimal projective presentation admits no non-trivial selfextension is of the form M ≅ Nk(x), for some finitely generated Λ-module N. Some consequences are derived for tilting modules over the rational algebra Λ ⊗ k  k(x) and for some generic modules for Λ.

Mathematics Subject Classification (2000).

Primary 16A46 16A53 Secondary 15A21 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Instituto de MatemáticasUNAM, Unidad MoreliaMoreliaMéxico

Personalised recommendations